# SDR I5EA201311070008

- Difficulty date: September 2, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 46,228 hours, 31,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS200131A
- Part serial: 22925
- Condition: Discharged
- Location: Emergency Lights
- Part time: 46,228 hours, 31,688 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON OVERHEAD BIN AT SEATS 18L, 14R, 11L, 10R 6R, INOPERATIVE. FOUND 14R BULB BURNED OUT, AND REPLACED BATTERY PACK AT BS 727 IAW AMM 33-51-51.
